# SDR ANCF200300007

- Difficulty date: February 15, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- Aircraft time: 56,494 hours, 10,845 cycles
- Engine: Pwa PW4056
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Filter
- Part number: ACB093F2480Y7
- Condition: Dirty
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS(STATUS)MSG L ENG.FUEL FILTER DISPLAYED.ACTION. WAS REPLACED FUEL FILTER ELEMENT ENG.LH IN ACCORDING AMM 73-11-02/401.IT WAS CLEANED FUEL DISTRIBUTION VALVE STRAINER FILTER IAW AMM 73-11-04 PAG 401.      TEST IAW AMM 71-00-00 PAG.501
